M-REGULARITY OF Q-TWISTED SHEAVES AND ITS APPLICATION TO LINEAR SYSTEMS ON ABELIAN VARIETIES

Research output: Contribution to journalArticlepeer-review

Abstract

G. Pareschi and M. Popa [J. Amer.Math. Soc. 16 (2003), pp. 285–302] give criterions for global generation and surjectivity of multiplication maps of global sections of coherent sheaves on abelian varieties in the theory of M-regularity. In this paper, we refine some of their criterions via the M-regularity of Q-twisted sheaves introduced by Z. Jiang and G. Pareschi [Ann. Sci. Éc. Norm. Supér. (4) 53 (2020), pp. 815–846]. As an application, we show that the M-regularity of a suitable Q-twisted sheaf implies property (Np) and jet-ampleness for ample line bundles on abelian varieties.

Original languageEnglish
Pages (from-to)6653-6673
Number of pages21
JournalTransactions of the American Mathematical Society
Volume375
Issue number9
DOIs
Publication statusPublished - Sep 1 2022

Keywords

  • Abelian variety
  • linear system
  • M-regularity

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'M-REGULARITY OF Q-TWISTED SHEAVES AND ITS APPLICATION TO LINEAR SYSTEMS ON ABELIAN VARIETIES'. Together they form a unique fingerprint.

Cite this